# SDR MASA200500049

- Difficulty date: January 21, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N75987
- Make and model: Cndair CL6002B19
- Aircraft serial: 7405
- Aircraft time: 7,426 hours, 6,688 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ASH 7106 CAE TO IAD RETURNED TO FIELD DUE TO SMOKE IN THE CABIN.  MAINTENANCE FOUND A LOOSE CLAMP ON A DUCT ON THE 10TH STAGE BLEED SYSTEM.  TIGHTENED CLAMP AND OPS CHECKED GOOD.
